# SDR 2016FA0000665

- Difficulty date: December 20, 2016
- Submitted: December 21, 2016
- Operation: General aviation
- Aircraft: N850VT
- Make and model: Socata TBM 700
- Aircraft serial: 389
- Aircraft time: 1,326 hours, 1,018 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Valve
- Part number: 449325
- Condition: No Test
- Location: Oxygen Sys
- Part time: 1,326 hours, 1,018 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, A FUNCTIONAL CHECK OF THE OXYGEN MASKS WAS PERFORMED. THE OXYGEN MASKS DROPPED AT 105000 FT INSTEAD OF 125. ALTIMETRIC VALVE REPLACED
